# SDR R61A2018080720840

- Difficulty date: August 2, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 11,329 hours, 7,823 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Emergency Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY BRAKE FAULT MESSAGE ILLUMINATED ON THE EICAS DURING FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R & R THE NR 2 EMERGENCY BRAKE PRESSURE SWITCH IAW 32-44-09. OPS CHECKED GOOD.
